I am extremely concerned about the drug interaction as these meds are being prescribed by various doctors. Addressing my concerns with the family member is not an option. Who should I make aware of the individuals detiorating mood and behavioral changes? The original dx is bi-polar and fybromilagia. Please advise
Good Golly Miss Molly that is a lot of medicine!! I would be concerned too. Why are you not telling each doctor what meds you are on?? Fybromilagia can be extremely painful but I promise you will get much more relief and better sleep from moderate excercise. And I know what you are thinking "right... how can I do that as bad as I hurt?" Girl I said the same thing and you may not get off all the meds, but I promise, after years of pill after pill and watching myself look 20 years older than I was I finally decided to just try, lit'l walks, join a hospital work out w/pool (low impact) and it is seldom (1-3 times a week ) I reach for something stronger than a tylenol. Now your doctors will not push this a strong as me, they dont get pd for excercise... you do! And you a walking down a very scary road with that mix of meds girl... have you even looked up those meds... somes are practically dupes of the others and 400 mgs of seroquel ... what the heck are you trying to kill yourself?? I have 5 rup, dics in spine, fybromilagia, and I wont go on..I know what pain is, I have walked the same road, it hurts like hell, but you will not find the answer in the bottom of a bottle, you just might wind up worse, hooked on drugs, docs stop prescribing, then what?? Please start now, look for a support group, lots out there, and get those meds checked by ONE doctor please! Good Hwealth & God Bless... Momma Nancy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2010 • 4 answers
Posted 2 Dec 2010 • 1 answer
Posted 18 Feb 2011 • 1 answer
I am taking 100mg amitriptyline 400mg tramadol and 15mg of diazepam oh and 150mg effexor any advice?
Posted 10 Jun 2013 • 1 answer
Posted 16 Dec 2015 • 3 answers